# SDR SIMA20210720003

- Difficulty date: July 20, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Rh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP INBD SPAR 1 CRACKED-C/A-COMPLETE:SEE NRTC E870481 FOR REPLACEMENT OF RH WING TIP INBD SPAR 1.
